Stability theorems for mappings with bounded excursions. (English) Zbl 0176.03503

Full Text: DOI


[1] Yu. G. Reshetnyak, Bounds on the Modulus of Continuity for Certain Mappings, Sibirsk. Matem. Zh.,2, No.5, 1106-1114 (1966).
[2] Yu. G. Reshetnyak, Spatial Mappings with Bounded Excursions, Sibirsk. Matem. Zh.,8, No.3, 629-658 (1967).
[3] Yu. G. Reshetnyak, Liouville’s Theorem with Minimal Assumptions as to Regularity, Sibirsk. Matem. Zh.,8, No.4, 835-840 (1967).
[4] Yu. G. Reshetnyak, On Stability of Conformal Mappings in Multidimensional Spaces, Sibirsk. Matem. Zh.,8, No.1, 111-134 (1967).
[5] Yu. G. Reshetnyak, On Stability in Liouville’s Theorem on Conformal Mappings of Spaces, Dokl. Akad. Nauk SSSR,152, No.2, 286-287 (1963).
[6] S. L. Sobolev, Certain Applications of Functional Analysis to Mathematical Physics [in Russian], Izdvo Len. Gos. In-ta, Leningrad (1950). · Zbl 0041.52307
[7] Yu. G. Reshetnyak, Certain Geometric Properties of Functions and Mappings with Generalized Derivatives, Sibirsk. Matem. Zh.,7, No.4, 886-919 (1966).
[8] G. de Rham, Differentiable Varieties [Russian translation], IL, Moscow (1956).
[9] Yu. E. Borovskii, Completely Integrable Pfaff Systems, Izv. Vyssh. Uch. Zav., Matem.,2, No.2, 28-40 (1959).
[10] I. M. Gel’fand and G. E. Shilov, Generalized Functions and Actions on Them [in Russian], Fizmatgiz, Moscow (1959). · Zbl 0091.11102
[11] A. D. Aleksandrov, Additive Set Functions in Abstract Spaces [in English], Matem. Sb.,9, 563-628 (1941). · Zbl 0028.07201
[12] Yu. G. Reshetnyak, Mappings with Bounded Excursions as Extremals of Dirichlet-Type Integrals, Sibirsk. Matem. Zh.,9, No.3, 652-666 (1968).
[13] Yu. G. Reshetnyak, General Theorems on Semicontinuity and on Convergence with Functionals, Sibirsk. Matem. Zh.,8, No.5, 1051-1069 (1967).
[14] P. P. Belinskii, On Continuity of Spatial Quasiconformal Mappings and on Liouville’s Theorem, Dokl. Akad. Nauk SSSR,147, No.5, 1003-1004 (1962).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.